# SDR FDEA200903040835

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 70,079 hours, 24,727 cycles
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 2606270001
- Condition: Damaged
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT NR 2 ENG WOULD NOT RETARD BELOW 74 PERCENT N1.  NR 2 THROTTLE WAS AT LEAST TWO KNOB WIDTHS ABOVE NR 1 AND NR 3 THROTTLES.  SHUTDOWN NR 2 ENG ON APPROACH.  UNEVENTFUL APPROACH AND LANDING. FINISHED REMOVING OLD PUSH-PULL CABLE AND INSTALLED NEW PUSH-PULL CABLE PER MM 76-11-01-2 , ADJ  CABLE PER SAME REF.  RAN NR 2 ENGINE PER JRH CHAPTER 5, OK FOR SERVICE.
